# SDR IPXA2025010865831

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT: STR Z837 - CREW ENTRY DOOR, UPPER AND LOWER LATCH CAM HAVE GOUGES. DOT 62-08. EA-62. APPROVED.
